# SDR FDEA201611023804

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 78,699 hours, 17,625 cycles
- System (JASC): 5240 · Service Doors
- Part: Screw
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE R1 OUT OF ADJUSTMENT.    FOUND FOLLOW UP DOOR ABOVE R1 DOOR WILL NOT RETRACT  WHEN R1 DOOR IS RAISED.   FOUND LOOSE SCREWS ON AFT OUTBOARD ROLLER. TIGHTNED  SCREWS IAW AMM 52-11-11-4. LUBED SLIDING CEILING  PANEL IAW AMM 12-25-05-3. OPS CHECKED GOOD PER AMM  52-11-02
